Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Taking Metoprolol for atrial flutter. Yellow stools, urine, sputum and teeth. What is going on?

I have been taking metoprolol for atrial flutter for about 5 months. Since I started taking it everthing that comes out of my body is yellow, stool, urine, sputum , and my teeth are turning yellow. The GI doctor did a liver function test and said it is definitely not jaundice. Do you have any idea what is going on. I can t seem to get a doctor to take this seriously.
Asked On : Wed, 19 Sep 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM

As you are taking Metaprolol for last 5 monts for Atrial Flutter for which is a good drug belong to a Beta blocker group.
Yelowish coloration of skin and eyes is not very common in our clinical practice.
It is repoted in literature so you should report to treating Physician.
Because Beta blockers can not be stopped suddenly they need to be tapered off and may be switched to some other agent of same group.
Good Luck
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor